# SDR SWAA2022042994939

- Difficulty date: April 16, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL WEB LOC. ON BTW BS 500B TO BS 500C STR 26R AT FORWARD CARGO COMPARTMENT 2022-194952 / [01] REPLACED INTERCOSTAL WEB LOC. ON BTW BS 500B TO BS 500C STR 26R AT FORWARD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 REV B. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
